Perturbation series and defect correction for the refinement of approximate eigenelements of linear integral operators

d'Almeida, Filomena Dias

Portugaliae mathematica (1985-1986)

  • Volume: 43, Issue: 1, page 93-103
  • ISSN: 0032-5155

How to cite

top

d'Almeida, Filomena Dias. "Perturbation series and defect correction for the refinement of approximate eigenelements of linear integral operators." Portugaliae mathematica 43.1 (1985-1986): 93-103. <http://eudml.org/doc/114549>.

@article{dAlmeida1985-1986,
author = {d'Almeida, Filomena Dias},
journal = {Portugaliae mathematica},
keywords = {linear compact integral operator; Banach space; iterative defect correction; eigenvalue problem},
language = {eng},
number = {1},
pages = {93-103},
publisher = {Sociedade Portuguesa de Matemática},
title = {Perturbation series and defect correction for the refinement of approximate eigenelements of linear integral operators},
url = {http://eudml.org/doc/114549},
volume = {43},
year = {1985-1986},
}

TY - JOUR
AU - d'Almeida, Filomena Dias
TI - Perturbation series and defect correction for the refinement of approximate eigenelements of linear integral operators
JO - Portugaliae mathematica
PY - 1985-1986
PB - Sociedade Portuguesa de Matemática
VL - 43
IS - 1
SP - 93
EP - 103
LA - eng
KW - linear compact integral operator; Banach space; iterative defect correction; eigenvalue problem
UR - http://eudml.org/doc/114549
ER -

NotesEmbed ?

top

You must be logged in to post comments.